Is headache a side effect of the Energy Revitalization System or D-Ribose?

Published: May 9, 2013
Categories:

I've just started taking both of these a few days ago (1 scoop each) in my morning nutriblast. I do feel I have more energy and less fibro-fog. I am now experiencing terrible headaches. Is this a normal side effect and will it subside?

Answer

This would be quite unusual but would raise the question of your food/vitamin/mineral sensitivities or drops in blood sugar associated with low adrenal (which the ribose might accentuate). I would stop both of them for a week and see if the headaches go away. If yes, I would add in one at a time each separated by two weeks. If the headaches recur on the ribose I would lower the dose, take it with food, and add adrenal support. If it occurs on the vitamin powder I would do a desensitization program using NAET as the food sensitivities may be contributing to fibromyalgia. Meanwhile, check with your doctor for other causes of the headache, especially if this is a new form of headache.

L&B,
Dr. T

Jacob Teitelbaum, MD

is one of the world's leading integrative medical authorities on fibromyalgia and chronic fatigue. He is the lead author of four research studies on their treatments, and has published numerous health & wellness books, including the bestseller on fibromyalgia and chronic fatigue syndrome From Fatigued to Fantastic! and his newer The Fatigue and Fibromyalgia Solution.  Dr. Teitelbaum is one of the most frequently quoted fibromyalgia experts in the world and appears often as a guest on news and talk shows nationwide including Good Morning America, The Dr. Oz Show, Oprah & Friends, CNN, and Fox News Health. 

e-mail icon
Facebook icon
Twitter icon
Google icon
LinkedIn icon